Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

High BP, stomach pain after meal, burp, tightness in right stomach. Prescribed with Eslo-tel. Medicinal side-effect?

good evening doc, i am Prashant Rathod aged 44 yrs from Kolkata,,, since last 15 days i have been diagoinised with high BP 150/100,,,,, and have been prescribed Eslo-Tel 2.5 once a day in da morning,,, i have the medicine in da morning after breakfat ard 9.30am,,,, i have been taking the medicine since last 12/13 days,,, since last some days about an hour after lunch my stomach starts paining/ have stonach crunches/i burp/right hand corner of the stomach ia a bit tight/ this uneasy ness lasts for about 3/4 hours nd then subsides,,, i think this may b a reaction to da medicine,,,, please advise,,,, thanks
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear Parshant good morning ,you have been diagnosed ,as high blood pressure of 150/100 and precribed eslo-tel 2.5 mg medicine and your on this medicine from last 13 days,i think the salt in this medicine is esinopril,the most common side effect of this medicine is dry cough and tightness in chest,along with bloating and pain in the stomach.your right in assessing the side effect of medicine,your having tightness and pain in the stomach,consult your doctor to change the medicine for your high blood pressure
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor